# SDR DALA2019100985808

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 65,243 hours, 24,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R SLIDE ENGAGEMENT LIGHT IS INOPERATIVE.  R & R THE R2 SLIDE ARMED LIGHT CAP IAW WAPM 20-84.
